# SDR UIE2003F00001

- Difficulty date: October 1, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 75 KNOTS, PILOTS LEADING EDGE FLAP INDICATED UNSAFE WITH F/E LT WING PANEL LEADING EDGE FLAP INDICATORS ALSO INDICATING UNSAFE.  NO WARNING HORN WAS HEARD AT ANY TIME DURING TAKEOFF.  VISUALLY AND MANUALLY CHECKED ALL LEFT WING PDU`S AND CONNECTORS.  OPERATIONALLY CHECKED FLAPS IN PRIMARY AND ALTERNATE MODES IAW MM 27-81-03. ALL INDICATIONS AND FUNCTIONS NORMAL.
